JournalsemVol. 66, No. 1pp. 10–18

Convexity of elementary functions with applications to inequalities

  • Milan Jovanović

    University of Banja Luka, Bosnia-Herzegovina
  • Vladimir Jovanović

    University of Banja Luka, Bosnia-Herzegovina
Convexity of elementary functions with applications to inequalities cover
Download PDF

Cite this article

Milan Jovanović, Vladimir Jovanović, Convexity of elementary functions with applications to inequalities. Elem. Math. 66 (2011), no. 1, pp. 10–18

DOI 10.4171/EM/164